MAUDE Adverse Event Report: ZIMMER BIOMET, INC. PERSONA PARTIAL KNEE ARTICULAR SURFACE PROVISIONAL MEDIAL SIZE F 8MM; PROVISIONAL, KNEE

ZIMMER BIOMET, INC. PERSONA PARTIAL KNEE ARTICULAR SURFACE PROVISIONAL MEDIAL SIZE F 8MM; PROVISIONAL, KNEE
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Report source - foreign: (b)(6).The complaint sample was evaluated and the reported event was confirmed.Visual examination of the returned device showed signs of repeated use (nicked/gouged) and the device was fractured.Dimensional analysis determined that the product was conforming to print specifications where measured.The device history records were reviewed and no discrepancies were identified.A definitive root cause could not be determined with the information provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that during kit inspection at the distribution warehouse, the articular surface provisional was identified to be fractured.Attempts have been made, however, no additional information is available at this time.

Brand Name
PERSONA PARTIAL KNEE ARTICULAR SURFACE PROVISIONAL MEDIAL SIZE F 8MM
Common Device Name
PROVISIONAL, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key11590143
Report Number0001825034-2021-00477
Device Sequence Number14672971
Product Code HSX
UDI-Device Identifier00880304809901
UDI-Public(01)00880304809901(10)637225246
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K161592
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number42518100608
Device Lot Number63725246
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/26/2021
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/14/2020
Initial Report FDA Received Date03/30/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1